# SDR ASAA2020111833570

- Difficulty date: November 18, 2020
- Submitted: November 21, 2020
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 18,017 hours, 5,715 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Regulator
- Part number: 1074926
- Part serial: 6261
- Condition: Faulted
- Location: Nr 2 Bleed Air
- Part time: 61,054 hours, 23,988 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE SPLIT AT CRUISE L38 R9 C/B P6-4 B7 WAS OUT.  GROUNDED-YES.  DUE TO HISTORY REPLACED NR 2 ENGINE BLEED AIR REGULATOR, REF B737-900 AMM 36-11-03-400-801.  RESET C/B P6-47.  PERFORMED IDLE RUN RT PSI 10 WITH 1 PACK RT PSI 40.  ACCOMPLISHED ENGINE BLEED AIR CROSSOVER OPERATIONAL TEST, REF T/C NG-36WC-00001.  BLEED AIR PSI WITHIN LIMITS FROM IDLE TO 80% AT N1, REF AMM 36-11-00-710-801.  CIRCUIT BREAKER AT P6-4 B7, NORMAL NO DEFECTS.
